MAUDE Adverse Event Report: MEDCOMP 7F X 60CM DUAL PRO LINE CT; CENTRAL VENOUS CATHETER

MEDCOMP 7F X 60CM DUAL PRO LINE CT; CENTRAL VENOUS CATHETER
Model Number MR28037201
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated.When the investigation is complete a supplemental report will be submitted.(b)(4).
 
Event or Problem Description
Three weeks post insertion the patient was in ct scan to have a contrast computed tomography angiography (cta) done.Upon administration of contrast, limited contrast was seen on cta.Reportedly, the power-line infiltrated.100cc of omni350 contrast was injected but an unknown amount infiltrated as some was seen on cta and some leaked around the power-line catheter.Patient required additional procedure to replace the power-line catheter.Reportedly there was no harm to the patient.

Brand Name
7F X 60CM DUAL PRO LINE CT
Common Device Name
CENTRAL VENOUS CATHETER
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key7248894
Report Number2518902-2018-00006
Device Sequence Number13699806
Product Code LJS
UDI-Device Identifier00884908034646
UDI-Public884908034646
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type User Facility
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/08/2019
Device Model NumberMR28037201
Device Catalogue NumberMR28037201
Device Lot NumberMHMN090
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/12/2018
Initial Report FDA Received Date02/07/2018
Supplement Report FDA Received Date10/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR